# SDR 9627601153

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FLOOR PANEL ATTACH TAB WAS FOUND CRACKED AT FS 475, LBL 36 FLOOR SUPPORT RAIL.  REMOVED DAMAGED AREA AND INSTALLED REPAIR CHANNEL AND FILLERS PER EA 11-105163 (P/N NCA6042-33).
